A 29-year-old male asked:
Disclaimer

baby is 2weeks on monday the dr prescribed mom with antibiotics for a uti. following day baby was restless in tummy.can we give reuterina drops?

1 doctor answer
Dr. Daniel Johannes Joubert
Specializes in
Reuterina is safe: If you are breastfeeding the antibiotics you are taking can cause stomach upset in the baby. Reaterina is safe and could help. If not improving consult you GP
Answered on Jun 8, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 32-year-old female asked:
Dr. Susan Rhoads
38 years experience Family Medicine
Wrong place!: This is the question and answer forum on Healthtap. To get evaluated and treated, contact Healthtap support to find out how you may get a virtual vis ... Read More
A 76-year-old female asked:
Dr. Hamsa Jayaraj
54 years experience Internal Medicine
Need antibiotics: Her doctor can order urine tests & prescribe antibiotics initially. In the meantime give cranberry juice & tablets.
A 23-year-old female asked:
Dr. Hunter Handsfield
53 years experience Infectious Disease
Atypical UTI, PID?: Hmm... Something doesn't compute. UTI doesn't usually cause abdominal pain, especially on only one side. I'm concerned you might have pelvic inflammat ... Read More
1
1 thank
A 23-year-old male asked:
Dr. Bruce Jacobs
Specializes in Family Medicine
Why didn't they give: you an antibiotic? It sounds more like a kidney stone than a UTI. Are you sure you don't have them confused? See your Dr as scheduled and let him sor ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month